Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 33, Issue 2, Spring 1995  pp. 317-325.

Compactness of dominated operators and the (CRP) in spaces of compact operators

Authors Giovanni Emmanuele
Author institution: Department of Mathematics, University of Catania, Viale A. Doria 6, 95125 Catania, Italy

Summary:  We present results showing that sometimes the (CRP) lifts from two Banach spaces E*, F to the Banach space K (E, F). They essentially depend on the compactness of certain dominated operators.

Contents    Full-Text PDF